MathSciNet Relay Station
MathSciNet bibliographic data
MR1952166 51H25 (53C40)
Immervoll, Stefan Isoparametric hypersurfaces and smooth generalized quadrangles. J. Reine Angew. Math. 554 (2003), 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement